# SDR I5EA2023060900002

- Difficulty date: May 31, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N624XA
- Make and model: Boeing 737-86J
- Aircraft serial: 32624
- Aircraft time: 56,088 hours, 26,804 cycles
- Engine: Cfmint CFM567B262
- Engine time: 36,678 hours, 16 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Vibration
- Location: # 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y, R
- Precautionary procedure: E, B, A

## Discrepancy

FL 370 ENGINE # 2 STARTED A HIGH VIBRATION AND N1 DROPPED ABOUT 47 PERCENT ON ITS OWN, RAN QRH THEN THE OIL TEMP STARTED TO INCREASING. PERFORM INFLIGHT ENGINE SHUT DOWN.
